Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Done urinalysis. Showed renal cells, bacteria, crystals, epithelial cells. Taken lipitor. What is going on?

My urine analysis came back with density of 1,016, ph urine 6.5,,leucocytes positive 1+ ,renal cells some, leucocytes 60-70 per camp, bacteria some, numerous mucous fibers,lipoprotein a 37 mg/dl, no yeast, no parasites or cristals, , color cloudy, hematíes 3-4, some epitelial cells, everything else is normal I have no pain , no vaginitis, but frecuent urination, 10-12 times a day and 2-3 times at night, I take clonazepam 1.5 mg since one and a half years, and synthroid 125mcg , lipitor 10mg and concor for hogh blood pressure 2.5 mg,what is happening with my urine all my blood tests are normal, so are the cholesterol levels
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From your urine report, it appears as though you could be suffering from a urinary tract infection (UTI). Do not worry about this, as it is easily treatable with the right medication.

Let me list down a few of the most common symptoms of a UTI, although not all need to be made to make a clinical suspicion of a UTI.
-Burning sensation while urinating
-Frequent urination
-Increased urge to urinate, but less amount of urine passed
-Lower abdominal and/or flank region pain
-Itching around the genitals

Now, let me advice you on the course of action. You will most certainly have to visit a doctor, who will further investigate and on confirmation of a UTI and not any other infection, will advice you a course of antibiotics, pain management medication (if required) and a urine alkalizer. These medications will bring about a general improvement in your condition within 24-48 hours of initiation.

Choosing the right antibiotic, the dose and duration is optimal. Thus, the doctor needs to be experienced. I would also request you to have plenty of water to keep yourself hydrated.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor